# SDR 0100306310

- Difficulty date: February 12, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 45,554 hours, 5,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTS ROWS 1AB-12AB INOPERATIVE.  MAINTENANCE SECURED WIRING AT ROW 12AB.  OPERATIONAL CHECK NORMAL.
